# SDR MWEA070002

- Difficulty date: January 12, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 54,349 hours, 46,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 995188851
- Condition: Punctured
- Location: Bs 218 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 218 BULKHEAD WALL ZEE CHANNEL STATION 0.007" ABOVE FLOOR IS PUNCTURED.  INSTALLED ZEE CHANNEL.
